An extremal problem in uniform distribution theory

Stefan Michael Thonhauser, Robert Tichy, Maria Rita Iaco, Oto Strauch, Vladimir Balaz

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
JournalUniform Distribution Theory
Publication statusPublished - 2016

ASJC Scopus subject areas

  • Control and Optimization

Fields of Expertise

  • Information, Communication & Computing

Cite this

An extremal problem in uniform distribution theory. / Thonhauser, Stefan Michael; Tichy, Robert; Iaco, Maria Rita; Strauch, Oto; Balaz, Vladimir.

In: Uniform Distribution Theory, 2016.

Research output: Contribution to journalArticleResearchpeer-review

@article{836c2d8adc1345ec90afff61ad15e8f8,
title = "An extremal problem in uniform distribution theory",
author = "Thonhauser, {Stefan Michael} and Robert Tichy and Iaco, {Maria Rita} and Oto Strauch and Vladimir Balaz",
year = "2016",
language = "English",
journal = "Uniform Distribution Theory",
issn = "1336-913X",
publisher = "Slovak Academy of Sciences",

}

TY - JOUR

T1 - An extremal problem in uniform distribution theory

AU - Thonhauser, Stefan Michael

AU - Tichy, Robert

AU - Iaco, Maria Rita

AU - Strauch, Oto

AU - Balaz, Vladimir

PY - 2016

Y1 - 2016

UR - https://math.boku.ac.at/udt/vol11/no2/01BISTT.pdf

M3 - Article

JO - Uniform Distribution Theory

JF - Uniform Distribution Theory

SN - 1336-913X

ER -